It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: lotronex early side effects

Re: lotronex early side effects

[ Back to Messages ]

Message

Posted by Harry on September 01, 2000 at 09:46:05:

In Reply to: lotronex early side effects posted by sheree on September 01, 2000 at 00:35:59:


: I was hoping that someone could share their early experiences using lotronex.

: I have used it for 3 days. Taking one pill each morning.
: I am having some constipation and pain. I usually have D and pain. This is making me nervouse due to some of
: the warnings I've heard about. I don't know if what I'm experiencing will go away with continued use or get worse. If anyone can share on this subject it would be greatly appreciated.This disease is so annoying... even when you try to help yourself you get anxiety which just fuels the cycle.
: I have never tried any of the fiber drinks and i'm starting to think maybe that is a more natural answer.
: Any sharing on that would be great also.

: Sheree

Hi Sheree,
As you may know this was approved by the FDA for use on 2/9/2000.One report I read said 30% of women taking it had suffered constipation.The warnings that were just put out last week said if you have problems --QUIT it but I think you should talk to your Doctor about your problems.
If you are interested in reading the acticle that tells about the original Test results --you can find it on www.ibshealth.com and click on Articles.Not everone can take Lotronex but many women can and it really helps --a person posted yesterday said how good it is and how it had changed her life. It hasn't been tested for men to use.
Take care---Harry


Follow Ups




All times are GMT -7. The time now is 02:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!